# SDR L7OA20130122001

- Difficulty date: January 21, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N999YJ
- Make and model: Beech 400A
- Aircraft serial: RK159
- Aircraft time: 7,863 hours, 9,234 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: False Activation
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED LIGHT IN GEAR HANDLE WILL NOT EXTINGUISH ON GEAR RETRACTION.   INSPECTED GEAR AND GEAR DOORS, NO DEFECTS NOTED AT THIS TIME. CHECKED NOSE GEAR STRUT FOR PROPER SERVICE. PERFORMED LANDING GEAR EXTENSION AND RETRACTION CHECK SATISFACTORY. IAW MM 32-00-00 AND 12-00-00.
